The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Giles, Michael B. Multilevel Monte Carlo path simulation. Oper. Res. 56 (2008), no. 3, 607--617. MR2436856
  • Giles, M.B. and Szpruch, L.: Multilevel Monte Carlo methods for applications in finance, in: Gerstner, Kloeden (Eds.), Recent Advances in Computational Finance, World Scientific, 2013.
  • Gyöngy, István. A note on Euler's approximations. Potential Anal. 8 (1998), no. 3, 205--216. MR1625576
  • Higham, Desmond J.; Mao, Xuerong; Stuart, Andrew M. Strong convergence of Euler-type methods for nonlinear stochastic differential equations. SIAM J. Numer. Anal. 40 (2002), no. 3, 1041--1063 (electronic). MR1949404
  • Hutzenthaler, M. and Jentzen, A.: Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients, ARXIV1203.5809
  • Hutzenthaler, Martin; Jentzen, Arnulf; Kloeden, Peter E. Strong and weak divergence in finite time of Euler's method for stochastic differential equations with non-globally Lipschitz continuous coefficients. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 467 (2011), no. 2130, 1563--1576. MR2795791
  • Hutzenthaler, Martin; Jentzen, Arnulf; Kloeden, Peter E. Strong convergence of an explicit numerical method for SDEs with nonglobally Lipschitz continuous coefficients. Ann. Appl. Probab. 22 (2012), no. 4, 1611--1641. MR2985171
  • Krylov, N. V. A simple proof of the existence of a solution to the Itô equation with monotone coefficients. (Russian) Teor. Veroyatnost. i Primenen. 35 (1990), no. 3, 576--580; translation in Theory Probab. Appl. 35 (1990), no. 3, 583--587 (1991) MR1091217
  • Krylov, N. V. Controlled diffusion processes. Translated from the Russian by A. B. Aries. Applications of Mathematics, 14. Springer-Verlag, New York-Berlin, 1980. xii+308 pp. ISBN: 0-387-90461-1 MR0601776

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.